Jump to content

Christos1988: Is this withdrawal symptomps ?


christos1988

Recommended Posts

Hello.I Woud not like to tire you ! I am from Greece and i have been reading you for two months ! I started to take Ssri after a lot of anxiety and fear for my health . My pothology took me escitolopram 20mg from the first day on 8 June . The dose was very high and the problems started after 3 days .I remember that eye problems started. I had problem with the lights and dry eyes ...After a few days i started to have urinate problems and then pielvic pain .If i describe all my problems i will become tired. i started escitalopram 20mg on 8/6/2020 until 26/6/2020..then 10mg 26/6/2020 to 7/8/2020. 5mg 7/8/2020 to 14/8/2020. day by day 5mg for 7 days and i stoped them....after 15 days i think that the withdrawal started . Pain in the right side of my neck , photophovia in the right eye and irritation .at the end of semptember i think that i become very bad..Anxiety fear and problems in my body ..muscle spams , eye floaters etc .... I did magnetic brain , eye tests everithing is good . My psychiatrist told me to start zoloft ...I was so bad and i did it...5mg zoloft for 1 month on 5/10/2020 to 5/11/2020 and then 10mg until today ....When i started zoloft i had eye problems(little anisocoria) , pielvic pain , urinate problems etc...today i am better . The only problem i have is in my right eye irritation and floaters...My eye is better than it was 2 months ago but i think that all the problems started the time i took hight dose of escitalopram . In addition my secual mood is very bad ,with escitaloprom  0 but with zoloft litle better.

 

Do you believe that all are problems of Ssri ?Never before i didnt have problems with me eyes etc .If i stop the Ssri's i will come back healthy ?  All medical examinations are good .i want to stopped them but i want to do right ! 

 

Please give me your opinion !   

 

Sorry for my English

Edited by manymoretodays
Link to comment
  • manymoretodays changed the title to Christos1988: Is this withdrawal symptomps ?
  • Administrator

Hi, Christos. 

 

Eye problems are common with these drugs. Please see:

 

Vision symptoms: floaters, snow, blurred/dimmed vision, twitching, dry eyes and pain

 

On 2/3/2021 at 4:55 PM, christos1988 said:

After a few days i started to have urinate problems and then pielvic pain .

 

This could also be related to these drugs. Please see:

 

Urination and bladder issues (male and female)

 

Here is some information on withdrawal to get you started: 

 

How psychiatric drugs remodel your brain

 

Healing from antidepressants. Patterns of recovery video (4 minutes)

 

The Windows and Waves Pattern of Stabilization

 

 

Please add a signature.  Include drugs, doses, dates, and discontinuations & reinstatements in the last 12-24 months. Also include supplements. This will help us give you the most accurate advice we can. 

  • Any drugs and supplements prior to 24 months ago can just be listed with start and stop years. 
  • Please use actual dates or approximate dates (mid-June, Late October) rather than relative time frames (last week, 3 months ago) 
  • Spell out months, e.g. "October" or "Oct."; 9/1/2016 can be interpreted as Jan. 9, 2016 or Sept. 1, 2016. 
  • Please leave out symptoms and diagnoses. 
  • A list is easier to understand than one or multiple paragraphs. 
  • This is a direct link to your signature:  Account Settings – Create or Edit a signature.

Please use this thread to document your taper and to ask questions. 

Drug free May 22, 2015 after 30 years of neuroleptics, benzos, z-drugs, so-called "anti"-depressants, and amphetamines 

 

My Success Story:  Shep's Success: "Leaving Plato's Cave"

 

And what is good, Phaedrus, and what is not good — need we ask anyone to tell us these things? ~ Zen and the Art of Motorcycle Maintenance


I am not a medical professional and this is not medical advice, but simply information based on my own experience, as well as other members who have survived these drugs.

 

Link to comment
  • 2 months later...
8 hours ago, Willfinish said:

Γεια ναι, ήταν μια ευθεία περικοπή. Έχω 10mg μόνο για 6 μήνες και η μετάβαση στα 5 δεν μου έδωσε πολλά προβλήματα. Είχα λίγο άγχος και κύμα κατάθλιψης (με την αίσθηση της διορατικότητας), αλλά 5mg ήταν αρκετά για να τα νιώσω εύχρηστα. 
 

Διάβασα πολλές επιστημονικές μελέτες που δείχνουν ότι η χωρητικότητα του υποδοχέα είναι ακόμη περισσότερο από 60-70% στα 5 mg, οπότε δεν υπάρχει μεγάλη διαφορά. Με υψηλή δόση, η περικοπή θα μπορούσε να γίνει χωρίς να τηρείται ο κανόνας του 10%, νομίζω, επίσης κατά το ήμισυ της δόσης.

 

Link to comment

I started to take escitalopram on June 2020 with 20mg for the first day. It was a mistake of my doctor. When I stopped the escitalopram on September 2020 after one month the withdrawal started. Pain in my face, dry eyes, pains, muscle pine etc. This drug did a lot of damage to me from the first day..... 

Link to comment
  • Moderator

Hello Christos, please add you drug signature as requested by Shep in February.  Are you still on the Zoloft?  If so, at what dose?  Thank you.  

 

I believe here is what happened:  you had a bad reaction to Lexapro, because you said 

On 2/3/2021 at 3:55 PM, christos1988 said:

The dose was very high and the problems started after 3 days

Yes, 20 mg is a hefty dose of Lexapro.  Lexapro is 2 to 4 times stronger than other antidepressants.  Also, these drugs can

make changes to our nervous systems in just 1 month of use.  You were tapered off of it fast, and so your brain did not have time to adjust to getting off the drugs properly.  I believe that your symptoms are probably due to withdrawal from the antidepressants.  Here is more information about that:  

 

How Psychiatric Drugs Remodel Your Brain

 

What is Withdrawal Syndrome?

 

SA suggests a very slow taper, and this explains why:

 

 Why Taper by 10% of my Dosage  

 

Also, as we are recovering, we suggest keeping things slow, simple, and stable. 

 

Keep it Simple, Slow, and Stable

 

 

When we recover, there are times of feeling OK mixed in with times of feeling bad.  This is called windows and waves.

 

Windows and Waves Pattern of Stabilization

 

Here are some techniques to cope with symptoms: 

 

Non Drug Ways to Cope with Withdrawal Symptoms

 

 

We don't suggest many supplements, but 2 that many of us find helpful are magnesium and omega-3 fish oil. Here are the links for info about those. It is suggested to add one at a time, and start with a low dose to see how it affects you. 

 

Magnesium

 

Omega 3 Fish Oil

 

On 2/3/2021 at 3:55 PM, christos1988 said:

If i stop the Ssri's i will come back healthy ?

I personally believe you will get healthy, but it will take time.  The nervous system is very complex, and healing is gradual.  I've given you quite a bit of information here. Take your time to read and digest it.  

Please do not tag me, unless it is an urgent question about tapering or reinstatement. 

 

***Please note this is not medical advice.  Discuss any decisions about your medical care with a doctor who understands psych meds and how to withdraw from them, if you can find one.

 

Lexapro   Started Apr 15 '02 - 10 mg;  Apr 2 '20  0.18 mg; Jul 16  0.17 mg, Aug 23  0.16 mg, Oct 7  0.15 mg, Nov 8 - 0.14, Jan 16 '21 - 0.13, Feb 7 - 0.12, Feb 22 - 0.11, Mar 26 - 0.10, May 21 - 0.09, June 15 - 0.08 Aug 16 - 0.07, Oct 6 - 0.06, Nov 21 0.05, Dec. 17 0.04, Jan 14 '22 0.03, Feb 19 0.02, Apr 18 0.01, May 15 0.005,  Jul 8, 0.00.  Psych Drug Free as of July 8, 2022!!  Woohoo!!!

Ibuprofen 800 mg, or Tylenol 1000 mg as needed

other meds: Levothyroxine 75 mg

Trazodone on occasion, stopped in late 2019

Xanax on occasion, stopped in late 2019

magnesium in small amounts at 4 AM, breakfast, 3 PM, before bed

suppl AM: fish oil, flax oil, vit C, vit E, calcium

suppl PM: magnesium 350 mg, GABA 750 mg, Estroven, melatonin 2.5 mg

Link to comment

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy